African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 226

Full Length Research Paper

Ample invertible sheaves on the irreducible components of an exceptional locus

D. Alexiou1* and Farhan Ismail2
  1Aristotle University of Τhessaloniki, Greece. 2University of Damascus, Syria, U.S.A.
Email: [email protected]

  • Article Number - C7749D81563
  • Vol.4(1), pp. 1 - 5, January 2011
  •  Accepted: 02 September 2010
  •  Published: 31 January 2011

Abstract

 

Resolving the -dimensional -Singularity, an exceptional locus will be obtained (), where are the irreducible components of , and they are isomorphic to. These are invertible sheaves. We study the conditions to be ample, using the known Kleiman's Criterion Kleiman (1966).

 

Key words: Simple singularity, exceptional locus, ample sheaves.

 

  • Articles on Google by: